Couldn't find what you looking for?

TRY OUR SEARCH!

I took plan b on march 7th the day after sex. and my period should of came the 9th it is now the 13th and i still dont have my period. i am a little worried. im wondering if taking the plan b so close to the time of getting my period could of messed it up. but im not sure and would rreally like if i could get some answers.

Loading...

Since you did take Plan B on time, the reason for your period to be late is unlikely to be pregnancy. Plan B contains a very high dose of female hormones that our body produces ovulation and menstrual cycle and these hormones are also found in the birth control pills, but in a lower doses. So, the most usual side effect that Plan B has is to mess up your period - it can be late, early, heavy light... almost any kind after Plan B. But, take the test so you can put your mind at rest - its reliable now and your period should come to the regular self soon.
Reply

Loading...